| Model Number |
VICM5_13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -8.00 diopter was implanted and had to be explanted due to the lens' footplate tearing during the implantation process (most likely from the grasper through the lens cartridge).Doctor then opened the back-up lens and implanted it instead.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
B5- the reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -8.00 diopter tore/broke during injection/delivery into the eye.The lens was intraoperatively removed and replaced with no patient injury and the problem resolved claim # (b)(4).